I am female 25, I have had an eczema in my right nipple, I have seen many doctors, mostly dermathologysts and received different medication but this has last for more than two years now.
My boyfriend just confessed he had sexual relations with a prostitute around two years now and I am afraid this is something more serious and consecuence of an STD from which I have not received treatment from.
Do you have an idea what this could be?
I recently detected a protuberance in my breast.
There is no STD that mimics eczema; it doesn't happen. Equally important, no dermatologist would ever be likely to misdiagnose eczema. It is an exceedingly common disorder, easily (and accurately) diagnosed.
Given your partner's infideility, you should be tested for common STDs -- chlamydia, gonorrhea -- and rare ones for which accurate tests are available, i.e. syphilis and HIV. Even if one of these were to be positive, it would have nothing to do with your eczema.
Finally, no STD could cause a breast "protuberance". However, that symptom should be checked professionally to be sure it's nothing serious.
Other thing I forgot to mention is that this thing, whatever it is, or condition in my nipple, accentuates every time my menstrual period is about to happen.
Does this mean it is related to hormones?
Do this offer any other clue?
That suggests it is breast tissue, not an infection -- and therefore is responding to natural hormone cycles. Still, I suggest you bring it to your ObG doctor's attention next time you have a routine visit.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.